# SDR IPXA2023042993037

- Difficulty date: April 13, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 36,527 hours, 24,767 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113N200348H
- Part serial: NA
- Condition: Gouged
- Location: Rh Wing I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* RH WING I/B FLAP L/E OUTBOARD OF MFSTA 153.43 HAS A GOUGEPART WAS REPAIRED PER SRM REV 116.00 CHAPTER 57-53-01-2R-2 (RCD 279339)
